# SDR SWIA200312043

- Difficulty date: May 31, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,216 hours, 42,464 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0200
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,350 hours, 1,928 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP PANEL INDICATES ASYMMETRY, CONTROL FAULT & DISAGREEMENT AT SAME TIME ALONG WITH MECHANICAL FLAP INDICATOR AT 15 DEGREES AND ADVANCED SWS & FLAP AMBER LIGHTS ON MAP.  FLAPS DO NOT TEST AND DO NOT RESET AND DO NOT FUNCTION.  REMOVED AND REPLACED FLAP ANNUNCIATOR WITH SERVICEABLE UNIT.  FUNCTIONAL TEST OK, BITE TEST OK - RST OK.  FLAP GAP CHECK OK.  OPS CHECK GOOD IAW 27-50-05.
